# SDR 9902166306

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Row 27
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND C ZONE FLOOR PATH EMERGENCY LIGHT INOPERATIVE.  REPAIRED LIGHT ASSEMBLY CONNECTOR AT ROW 27, OPERATIONAL CHECK GOOD.
